Posted by: Pine | 2009-01-12


Hi Dr Bets

I posted a question about a week ago regarding excessive sweating on my head and have not had a response?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pine
I am so sorry, I can't seem to find your question. Would you mind repeating the post if this does not answer the question sufficiently?
Exessive sweating is called hyperhydrosis and is caused by an overactive sympathetic nervous system. Treatment consists of using local products (Driclor or Perspirex) or using tablets like Probanthine. If nothing helps, an operation called sympathectomy is sometimes considered but it is also not without side effects
See also
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: CD again | 2009-01-13

Hi PIne
Try Dr Nikolic (021) 7970960

Reply to CD again
Posted by: Pine | 2009-01-13


Thanks for your reply. I' m a 52 yr old male and have always sweated excessively on my head. I have found it getting worse as I am getting older. I go everywhere with a small towel. I do have high blood pressure. Is there anyone you can recommend in Cape Town that I can consult?



Reply to Pine
Posted by: Help | 2009-01-13


I suffer from what i believe is excessive sweating, especially in my facial, neck and upper body/chest areas, and this causes uge irritation and being too self-conscious.
I am wondering if i can use tablets like Probanthine whilst being on Vectoryl for high blood pressure..

Reply to Help

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.